Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Sharp and general estimates for the Bellman function of three integral variables related to the dyadic maximal operator

Tom 153 / 2018

Anastasios D. Delis, Eleftherios N. Nikolidakis Colloquium Mathematicum 153 (2018), 27-37 MSC: Primary 42B25. DOI: 10.4064/cm7205-6-2017 Opublikowany online: 26 March 2018

Streszczenie

We compute the Bellman function of three integral variables associated to the dyadic maximal operator on a subset of its domain. Additionally, we provide an upper bound for the whole domain of its definition.

Autorzy

  • Anastasios D. DelisDepartment of Mathematics
    University of Athens
    15784 Zografou, Greece
    e-mail
  • Eleftherios N. NikolidakisDepartment of Mathematics
    University of Ioannina
    45110 Ioannina, Greece
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek